# SDR 99ZZZX3202

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4066P
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 2450 · AC Power Distribution System
- Part: Master Box
- Part number: 45033500
- Condition: Shorted
- Location: Electrical
- Part time: 43 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GENERATOR DISCONNECT LIGHT 'ON'.  FAILED SELF-TEST.  FAIL CODE LIGHTS RF2.  REMOVED AND REPLACED.
